# SDR AWXA9900414

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 69743532
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, ON SHORT FINAL GOT ECAM MSG INDICATING DOOR PROXIMITY.  NOSE AND RT MLG INDICATED GREEN, LT MLG INDICATED RED.  FOUND LT MLG DOWNLOCK TARGET AND BRACKET MISSING.  INSTALLED TARGET AND BRACKET PER AAM 32-31-73 401.  ADJUSTED PER AMM 32-31-73.
